I am 22, female and i have really bad stomach pains, from gastric acid (sometimes) to severe stomach pains. It usualy starts when i am about to have my menses but then i take my IBUPROFEN (ratiofarn) 600 MG to remain stable. Because if i dont, my body starts to change temperature from hot to cold and vice versa, i feel like i am about to pass out and the cramps in my uterus are almost unbearable like i am on the edge to die, then the pain keeps coming and going with maybe 2 min apart. And my stomach begins to hurt serverly and tries to sqeeuze everything out even if i dont have any food. I have really bad stomach pains, and menses pain but if i take IBUPROFEN i usually can function normally on the second or 3rd day. I dont have it every month but every other month. Why do i have bad stomach pains during and sometimes after my menses? The doctor once told me that i had gastric ulcer and a sensitive stomach, he gave me medicine but nothing worked. I am very scared to take my meds on time when my menses is about to start. And last night i spitted some blood, i checked my mouth and and my nose and there was nothing there. I didnt think it was really serious, till it happend again this morning. And the was clear blood when i spit. I think it was from my stomach.
What could it be ?
P.S. i am from holland and the doctors havnt been very helpful they keep saying its nothing but i am sure that something is not right with me.
There are two condition that needs to be evaluated and treated.
First, you need to stop taking Ibuprofen, and visit your physician or gastroenterologist as soon as possible to inform about spitting or coughing up some blood.
This bleeding is probably due to your stomach lining (mucosa) being irritated or even damaged because of frequent use of Ibupfofen (significant GI bleeding can be observed as early as three days after starting an ibuprofen regimen in otherwise healthy people).
Another thing is your painful menstrual period or dysmenorrhea (primary or secondary due to endometriosis, pelvic inflammatory disease, and other conditions).
Did you ever get a diagnosis for this? I have been experiencing the exact same symptoms for the past several months now - only during and right after menstruation. Ibuprofen does help, but I want to know the underlying cause. It is extremely painful! Feels like my stomach is full of air and is like I''m having a contraction too.